# SDR DXTA200701851

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258505
- Aircraft time: 4,913 hours, 3,546 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 3240 · Landing Gear Brake System
- Part: Maxaret
- Part number: AC65216
- Part serial: GX189022CJ
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 968 hours, 701 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN BRAKING, NOTHING HAPPENS UNTIL PRESSURE GAUGE READS 200PSI THEN BRAKES GRAB HARD. THIRD WRITEUP.  RECEIVED OH MAXARET P/N AC65216 S/N 58268 & NEW MAXARET P/N AC65218 THROUGH NJA SUPPLY. REMOVED AND REPLACED EXISTING MAXARET NR 1 P/N AC65218 S/N 022CJ, NR 2 AC65216 P/N S/N GX189. INSTALLED MAXARET S/N 58268 ON NR 1 AND S/N 58268 ON NR 2. PERFORMED OP CHECK OF BRAKE SYSTEM. OPS CHECK WAS GOOD. ALL WORK ACCOMPLISHED IAW H-800XP MM CH 32-40-101
